It seems like I have a wart on the bottom of my penis, what could that indicate ?
It doesn't hurt or anything it just like bugs me that it is there an I am trying to figure out what it could be?thank u
Thanks for posting your query.
Genital warts are caused by virus. This virus is very common in the population. This virus is referred to as a papilloma virus. The virus is transmitted sexually. In order to transmit the virus one does not necessarily need to have any symptoms or any warts....
Hi, I was diagnosed with genital herpes about 6 months ago. Recently, I've been experiencing extreme bloating after eating a meal and even when I don't eat for awhile. I also thought that this could be related to my menstraul cycle since that is one of the symptoms I often have, but it's a lot more intense then what I usually experience. Could this be due to my herpes or my medication? I am currently taking a daily treatment of Valacyclovir 1000mg.
Thanks for posting your query.
Valacyclovir is an antiviral medication that is used to treat infections with herpes. It may cause diarrhea in some individuals but it is less likely to cause gastritis and bloating. The bloating that you have after eating a meal seems to be due to...
Hello my name is XXXXXXX. I have suffered from regular outbreaks of genital herpes for 20 years. I have decided to try and be proactive with it.
Do you have any recommendations for preventative medicine / measure and also treatments to lessen the severity and term of the outbreaks.
Many thanks in advance
Thank you for the query,
Genital herpes is because of the HSV 2 infection and it does lead to recurrent attacks.The best way to suppress it is by taking the suppressive dose of acyclovir.It is recommended that if one has more than 6 attacks in a year then one can take a suppressive...
Pain in ear ,itching , very uncomfortable. Went to dr. gave script for acyclovir . I Been on this for over 2 weeks take pills 2 pills 5 times a day. I am no better some days it seemed good but today is bad? I did have shingles in this ear 5 years ago ..
Hi. Thanks for your query and an elucidate history. Noted your history of Shingles in the same ear which is affected now. You have pain in the ear and itching too. You have been kept on Acyclovir for over 2 weeks now. I would recommend you the following: Get a second opinion of an ENT Surgeon for...
It started with extreme fatigue and weird pains in my legs - burning, that made it impossible to state they were muscular or bone. I would describe them as nerve pains. My doctor noticed a lesion on my lower eyelid and sent me STAT to an ophtalmologist - saying it was an ocular herpes and put me on acyclovir. I went to the ophtalmologist who diagnosed the eyelid lesion as a sty - sty that has not resolved for months now. I started taking the acyclovir as prescribed and continued taking it as mircaulously after taking it my pains in the legs and rarely cramps/numbness in the arms ceased almost immediately. I took acyclovir 800 mg for about 2 months. I no longer had any pains and felt ok. I decided to stop taking it - after some 10 days the weird pains in the legs came back - in conclusion - acyclovir seems to calm the pains - could they be viral? At the same time I experience slight arthritic type pains in the hands/fingers which get slightly swollen.
Thanks for writing to us.
Viral infections are commonly responsible for generalized muscle aches or viral neuritis.
You have already taken acyclovir for two months which should be sufficient to take care of any active viral infection.
Do not restart taking Acyclovir as it is not advised...
Respected Sir I am from West Bengal, male 54 yrs age.If you kindly go thro. my following problems & give advice then it will be very helpful for me to take decision. From 5th June 11 I was feeling pain in below my rt. ear. after two days some blisters was appeared on my forehead. ENT Dr said it is Harpese zoster in rt. opthalmic division & the reason for pain is Harpese zoster. As per Dr s advice after taken Zovirax 800 @ 5tab for 5 days now it is almost cured but I have been suffering for same pain continuously in the same right tempo-mandibular joint area.Dr said it is post Harpitic Nuralgia (Opthalmic division of - triguinl nv) . After that I have taken TRD contin, then Tegrital200( Stopped due to drowsiness).Nothing is happened pain is continuously.After taken Paracetamol+Voveran it is relieved for some hour again it is started continuously.Blood test reports are all normal. If you please give advice how to get relief from this pain or how it get cure. Looking forward to hearing from you soon. Regards Amit Basu 0000 PRIYAMBADA HOUSING, PH-5, HALDIA-721602 EAST MIDNAPUR, WEST BENGAL.
About 6 days ago I had my first GH outbreak. I have been taking valtrex, but I am experiencing extreme pain in my anus. I don t know if my outbreak is also in that area or what. I can t use the bathroom without shedding a tear and there is continuous, massive discomfort afterwards.
I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride for 60 days. I have stopped taking 72 hours ago. The side effect have not gone away yet. Are there any chelators that help get valacyclovir hydrochloride out of the nervous system and body?
I have been taking 1600mg ribavirin since the end of Oct 2013 along with interferon and this therapy lasted 5 weeks. I became very ill and on Dec 1 my doc told me to stop all meds until my blood counts return to normaI. Beginning Jan, I began taking ribavirin 1000mg along with Sovaldi 400mg, daily. The only side effect I have now is peeling, blistering, dry skin on the palms a d fingers of my hands. My hands are sooo tender, I have to wear gloves -- holding silverware is painful. I know this is the ribavirin. Question - am I taking too much of this drug? I had already taken 5 wks of this med when I was on the interferon? Should have known it would cost me. Forget it
some red pimple or allargy grown out side of penis doctor refer to use me to use Imiquimod cream . i want to know cause & remedy . i visited to doctor he obserbed & write Imiquimod cream & hizide-z capusle only
Hi I am following up on some advice from an online doctor on another service (which site seems to be down right now) 2 days ago. The original question: I am a 34 year old healthy American woman living in Nigeria. I am living where I do not have...